


default search action
"Irrepresentability by multiple intersection, or why the interval number is ..."
Edward R. Scheinerman (1985)
- Edward R. Scheinerman:
Irrepresentability by multiple intersection, or why the interval number is unbounded. Discret. Math. 55(2): 195-211 (1985)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.